# SDR JR2R20180128267

- Difficulty date: January 28, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 993758926
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA XFS 330 (APPROX) HAS CRACKED UPPER AFT RIB CLIP.  REPAIRED RT WING STA 330 XSF (APPROX) UPPER AFT RIB CLIP IAW SRM 57-06B FIG 18.
